| Model Number |
01.32.3648HCT |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 april 2022 lot 2111813: (b)(4) items manufactured and released on 16-sep-2021.Expiration date: 2026-09-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
At 2 months after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.